# SDR DALA2023040402602

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 7,010 hours, 3,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1007 - ATO - DUE TO BRAKES SYS 2 FAULT. CORRECTIVE ACTION: CREW COMPLIED WITH QRH PROCEDURES AND RESET SYSTEM. OK TO CONTINUE. (4124242)
